| Model Number |
LTV 1200 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The suspect device was returned and evaluation is anticipated, but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
Event or Problem Description
The customer reported delivered tidal volume is exceeding high limit on the lap top ventilator 1200.At this time, there is no information regarding patient involvement associated with the reported event.